MathSciNet Relay Station
MathSciNet bibliographic data
MR1069347 (92j:14014) 14D05 (14H30 32L05 34A20 35Q15)
Bolibrukh, A. A. The Riemann-Hilbert problem. (Russian) Uspekhi Mat. Nauk 45 (1990), no. 2(272), 3--47, 240; translation in Russian Math. Surveys 45 (1990), no. 2, 1–58
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement